Opuscula Math. 33, no. 1 (2013), 139-149
http://dx.doi.org/10.7494/OpMath.2013.33.1.139

 
Opuscula Mathematica

A vertex operator representation of solutions to the Gurevich-Zybin hydrodynamical equation

Yarema A. Prykarpatsky
Denis Blackmore
Jolanta Golenia
Anatoliy K. Prykarpatsky

Abstract. An approach based on the spectral and Lie-algebraic techniques for constructing vertex operator representation for solutions to a Riemann type hydrodynamical hierarchy is devised. A functional representation generating an infinite hierarchy of dispersive Lax type integrable flows is obtained.

Keywords: Lax type integrability, vertex operator representation, Lax integrability, Lie-algebraic approach.

Mathematics Subject Classification: 58A30, 56B05, 34B15.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Yarema A. Prykarpatsky, Denis Blackmore, Jolanta Golenia, Anatoliy K. Prykarpatsky, A vertex operator representation of solutions to the Gurevich-Zybin hydrodynamical equation, Opuscula Math. 33, no. 1 (2013), 139-149, http://dx.doi.org/10.7494/OpMath.2013.33.1.139

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.